# SDR AALA20060541

- Difficulty date: August 10, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003669
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT 18F OVERWING HATCH INOPERATIVE.  REPLACED BALLAST FOR EMERGENCY LIGHT AT SEAT 18F OVERWING HATCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
